Per citar aquest document: https://ddd.uab.cat/record/150620
Scopus: 3 cites, Web of Science: 1 cites,
On the number of limit cycles for a generalization of Liénard polynomial differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2013
Resum: We study the number of limit cycles of the polynomial differential systems of the form x˙ = y − g1(x), y˙ = −x − g2(x) − f(x)y, where g1(x) = εg11(x)+ε2g12(x)+ε3g13(x), g2(x) =εg21(x) + ε2g22(x) + ε3g23(x) and f(x) = εf1(x) + ε2f2(x) + ε3f3(x) where g1i, g2i, f2i have degree k, m and n respectively for each i = 1, 2, 3, and ε is a small parameter. Note that when g1(x) = 0 we obtain the generalized Li´enard polynomial differential systems. We provide an upper bound of the maximum number of limit cycles that the previous differential system can have bifurcating from the periodic orbits of the linear center ˙x = y, ˙y = −x using the averaging theory of third order.
Nota: Número d'acord de subvenció MICINN/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author has been supported by the grant AGAUR PIV-DGR-2010 and by FCT through CAMGSD.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 23 Núm. 3 (2013) , p. 1350048 (16 pages), ISSN 1793-6551

DOI: 10.1142/S021812741350048X


Preprint
14 p, 424.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir